# SDR JJBA20230320026

- Difficulty date: March 17, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 47,217 hours, 30,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED BULB ON MCD EMERGENCY LIGHT. OPS CHECK FAIL. LIGHT ASESEMBLY FOUND TO BE INOPERATIVE. REMOVED AND REPLACED MCD EMERGENCY LIGHT ASSEMBLY. OPS CHECK GOOD
